Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have lump behind my ear and fever with body ache

lump behind ear with fever and body aches what could have been the cause lump behind ear with fever and body aches what could have been the cause
Asked On : Wed, 25 May 2011
Answers:  1 Views:  1383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcarenMagic Forum.
What is your age and Gender? Since how long do you have this Problem? Do you have associated cough? If the Fever Occurred after the Lump behind your ear, it could be Tuberculosis, but nothing can be confirmed until and unless confirmed by a Physician. Kindly get yourself examined at the earliest as you will require blood work up to confirm it and medications for the Infection. If TB comes out negative, you should be getting yourself examined by a ENT Specialist to rule out any ENT pathology.
Eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Avoid stress and drink plenty of water.

Wish you Good Health Take Care.
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor